# SDR DALA2017041102908

- Difficulty date: February 4, 2014
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 111,658 hours, 20,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FWD END BS 342 TO BS 424 RBL 88.5 CORRODED. REPLACED.
